OHNO Koji

J-GLOBAL         Last updated: Jun 14, 2019 at 15:41
 
Avatar
Name
OHNO Koji
Affiliation
Osaka University
Section
Graduate School of Science, Department of Mathematics
Degree
Ph.D (Mathematical Science)(The University of Tokyo)

Research Interests

 
 

Research Areas

 
 

Misc

 
Sone inegualities for minimaol fibrations of surfces of jeneral type over crves
Journal of the Mathernatical Society of Japan   44(4), 643-666    1992
Tolsard determination of the singular fibres of minimal Jaurnal Mathematics
Osaka Journal Mathematics   33, 235-305    1996

Research Grants & Projects

 
Minimal Mode ls of algebraic Varieties
Project Year: 1989